# SDR P5CA9601242

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Corroded
- Location: Bs 1560-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HEAD OF HI-LOCK AT STA 1560 TO 1620 BETWEEN STRINGER 5 LT AND 5 RT.  CORRODED RIVETS TAKEN OUT AND INSTALLED NEW HI-LOCKS PER SRM 51-30-02.
